# SDR SWAA2022042597256

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-7H4
- Aircraft serial: 30035
- Aircraft time: 52,315 hours, 34,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS OVER FWD SERVICE DOOR FELL OFF / [01] REINSTALLED FWD SERVICE DOOR EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01 AND OK TO CONTINUE IN SERVICE.
